# SDR 2005UALA00079

- Difficulty date: January 20, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 38,784 hours, 13,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT BS 610 AND STR 16L IS DENTED ON A PREVIOUS REPAIR DOUBLER. REPAIRED SKIN WITH A DOUBLER-TRIPLER.
